Michigan, 2013Damaging Winds in Michigan, June 17, 2013
June 17, 2013 · NWS IWX · 2 events in 1 county or zone
Steep low level lapse rates and dry low levels ahead of a cold front, allowed for the development some a few thunderstorms across central Lower Michigan, which dropped southeast. A few of these storms clipped portions of Branch and St Joseph counties with isolated damaging wind gusts.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Steep low level lapse rates and dry low levels ahead of a cold front, allowed for the development some a few thunderstorms across central Lower Michigan, which dropped southeast. A few of these storms clipped portions of Branch and St Joseph counties with isolated damaging wind gusts.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Jun 17, 7:14 PM EST, 1 hour 50 minutes earlier.
Area forecast discussion, Jun 17, 7:14 PM EST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
814 PM EDT MON JUN 17 2013
.SYNOPSIS...
ISSUED AT 425 PM EDT MON JUN 17 2013
A WEAK COLD FRONT WILL APPROACH THE REGION THIS EVENING AND BRING
A CHANCE FOR SHOWERS AND THUNDERSTORMS OVERNIGHT AND AGAIN TUESDAY
EVENING. HIGH PRESSURE WILL THEN BUILD OVER THE GREAT LAKES BY
MIDWEEK WITH A RETURN TO DRY CONDITIONS.
&&
.UPDATE...
ISSUED AT 812 PM EDT MON JUN 17 2013
UPDATED MAINLY TO FRESHEN ZFP WORDING... BUT ALSO BUMPED UP POPS A
BIT NWRN AREAS THIS EVE DUE TO SCT SHOWERS OVER AND APCHG THIS
AREA. AS MENTIONED IN AVIATION DISCUSSION... INSTABILITY CURRENTLY
LIMITED OVER OUR CWA AND PROSPECT FOR DESTABILIZATION SLIM WITH
MCS OVER THE LWR OH VALLEY PREVENTING MUCH THETA-E ADVECTION AHEAD
OF THE FRONT... SO TSTM COVERAGE ONLY EXPECTED TO BE ISOLATED TO SCATTERED
IN OUR AREA. STEEP LOW LEVEL LAPSE RATES AND FAIRLY DRY LOW LEVELS
WILL SUPPORT GUSTY WINDS AND PSBLY SMALL HAIL IF THUNDERSTORMS DO
OCCUR THROUGH THE EVE BEFORE DIURNAL COOLING STABILIZES LOW
LEVELS.
&&
.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 350 PM EDT MON JUN 17 2013
PERTURBED WNW FLOW ALOFT WILL PERSIST THIS PERIOD BETWEEN AN EASTERN
CANADA NEGATIVE HEIGHT ANOMALY AND AN INTERMOUNTAIN WEST/SOUTHERN
PLAINS UPPER RIDGE. A SHEARED PV FILAMENT EMBEDDED IN THIS FLOW
OVER WISCONSIN WILL TRANSLATE THROUGH THE CENTRAL GREAT LAKES THIS
EVENING...FORCING A BACKDOOR COLD FRONT SOUTHEAST THROUGH THE AREA
TONIGHT. THIS COLD FRONT WILL GET A LITTLE EXTRA BOOST FROM COOL
LAKE MICHIGAN WATERS...FORCING IT INTO FAR NW ZONES BY 00Z. ISOLATED
TO SCATTERED CONVECTION MAY FIRE BTW 23-02Z ALONG THIS BOUNDARY AND
THEN SLOWLY WORK SOUTHEASTWARD OVERNIGHT. KEPT COVERAGE/PROBABILITY
OF CONVECTION LOW (20-30 PERCENT) WITH DEEPER MOISTURE LOCKED UP
SOUTH OF THE AREA AND STRONGER SUPPORT ALOFT PASSING NORTH AND EAST
OF THE IWX CWA. MODERATE DEEP LAYER SHEAR (40-45 KNOTS) AND WEAK
INSTABILITY (500-1000 J/KG OF MLCAPE) MAY SUPPORT AN ISOLATED
WIND/HAIL THREAT IF CONVECTION FIRES EARLY THIS EVENING ACROSS
NORTHERN ZONES.
FRONTAL SLOPE WILL SINK JUST SOUTH OF THE HWY 24 CORRIDOR BY 12Z
TUESDAY...AND THEN CLEARING OUR SOUTHEASTERN ZONES BY MIDDAY. LOW
LEVEL COOL/DRY ADVECTION WILL BE MORE IMPRESSIVE OVER THE NORTHERN HALF
OF THE FA...ESPECIALLY DOWNWIND OF LAKE MICHIGAN INTO NW INDIANA AND
SW LOWER MICHIGAN...WITH GUIDANCE BACKING OFF SOMEWHAT ON THIS
COOL/DRY PUSH INTO SOUTHERN AREAS. 12Z GUIDANCE ALSO CAME IN A LITTLE
STRONGER WITH A MORE PRONOUNCED PV ANOMALY (ACROSS THE NORTHERN
PLAINS AS OF THIS WRITING) PROGGED TO DROP SOUTHEAST THROUGH THE
NORTHERN OHIO VALLEY TUESDAY AFTERNOON. THIS UPPER LEVEL SUPPORT PER
DCVA/7-3H Q VECTOR CONVERGENCE PROGS...COUPLED WITH MODEST BL
DESTABILIZATION (MAYBE 1000-1500 J/KG OF CAPE TO WORK WITH) AND A
POSSIBLE LOW LEVEL FOCUS ALONG A LEFTOVER INVERTED-LIKE TROUGH MAY
COMBINE TO HELP GENERATE SCATTERED SHOWERS/STORMS TUESDAY
AFTERNOON...BEST CHANCES SOUTH OF HWY 30 IN INDIANA. BUMPED UP POPS
A BIT BUT HELD SHY OF LIKELY WITH DEEPER MOISTURE AND MORE UNSTABLE
AIR SUPPRESSED SOUTH OF THE AREA ALONG THE PRIMARY BAROCLINIC
ZONE. THERE DOES APPEAR TO BE A MARGINAL HAIL/WIND THREAT WITH
SUSTAINABLE UPDRAFTS GIVEN PROGGED WEAK TO MODERATE INSTABILITY AND
NEAR 40 KNOTS OF EFFECTIVE DEEP SHEAR.
&&
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 350 PM EDT MON JUN 17 2013
A WEAK UPPER LEVEL TROF WILL BE MOVING ACROSS THE SOUTHERN PART OF
THE AREA EARLY IN THE PERIOD. NCEP MODELS HAVE BEEN TRENDING UP THE
CHANCES OF PRECIPITATION OVER SOUTHEAST AREAS AS THE UPPER LEVEL
TROF COMBINES WITH A WEAK FRONT AND MOVES SOUTHEAST. ADDED A CHANCE
FOR SHOWERS AND THUNDER BEFORE MIDNIGHT TUESDAY NIGHT. BULK SHEAR
AND CAPE SHOULD NOT BE SUFFICIENT FOR SEVERE STORMS. THIS SYSTEM
SHOULD MOVE OUT OF THE AREA FAIRLY QUICKLY...WITH DRY WEATHER AND
MODERATING TEMPERATURES THROUGH THE END OF THE WORK WEEK AS AN UPPER
LEVEL RIDGE BUILDS INTO THE AREA. HAVE TRENDED TEMPERATURES WARMER
OVER THE LAST SEVERAL DAYS OF THE THIS PERIOD. CR ALLBLEND LOOKS TOO
COOL AND APPEARS TO HAVE INGESTED SOME OF THE COOLER MODEL DATA.
OVERALL...FAVOR THE GFS WITH AN UPPER RIDGE EXTENDING INTO THE
FORECAST AREA OVER THE WEEKEND. 850 MB TEMPERATURES OVER 20C SUPPORT
HIGHS AROUND OR TOPPING 90 DEGREES. CR ALLBLEND HAS TRENDED
SHOWER/STORM CHANCES LOWER AND APPEARS TO BE ON TRACK AS MID LEVEL
CAP SHOULD BECOME FAIRLY SUBSTANTIAL. SUBSIDENCE FROM THE UPPER
LEVEL RIDGE SHOULD ALSO INHIBIT STORM ACTIVITY.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 744 PM EDT MON JUN 17 2013
CDFNT DROPPING SOUTHWARD ACROSS SRN MI/NE IL THIS EVE WITH SCT
SHRA/TS IN VCNTY OF THE FRONT. FROPA EXPECTED AT SBN BY 05Z AND AT
FWA BY 08Z. LEFT TS OUT OF TAFS FOR TNGT AS INSTABILITY OVER NRN
INDIANA WK ATTM AND POTENTIAL FOR DESTABILIZATION LIMITED WITH
NIGHTFALL APCHG AND MCS OVER LWR OH VALLEY PREVENTING MUCH IN THE
WAY OF THETA-E ADVECTION IN ADVANCE OF THE FRONT. INSTEAD... CONTD WITH
VCSH WITH FROPA AT FWA AND FCST TEMPO -SHRA THIS EVE AT SBN DUE TO
PROXIMITY OF SHRA TO THE TERMINAL ATTM. MOISTENING OF BOUNDARY
LAYER BEHIND THE FRONT COULD LEAD TO SOME MVFR VSBYS TOWARD
MORNING AND PERHAPS SOME STRATUS CLOSER TO LAKE MICHIGAN AT SBN.
ALTHOUGH FRONT WILL BE SOUTH OF THE TERMINALS ON TUE WITH NELY SFC
FLOW... A FAIRLY STRONG VORT MAX EVIDENT IN WATER VAPOR LOOP OVER
ND THIS EVE IS EXPECTED TO MOVE INTO INDIANA TUE AFTN. THIS COULD
TRIGGER SOME TS OVER THE AREA TUE AFTN AS IT HAS UPSTREAM THIS
AFTN.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...BEACH HAZARDS STATEMENT FROM TUESDAY AFTERNOON THROUGH LATE
TUESDAY NIGHT FOR INZ003.
MI...BEACH HAZARDS STATEMENT FROM TUESDAY AFTERNOON THROUGH LATE
TUESDAY NIGHT FOR MIZ077.
OH...NONE.
LM...NONE.
&&
UPDATE...JT
SYNOPSIS...NG/KG
SHORT TERM...STEINWEDEL
LONG TERM...SKIPPER
AVIATION...JT
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Jun 17, 4:18 PM EST, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
518 PM EDT MON JUN 17 2013
INZ003-MIZ077-182130-
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
518 PM EDT MON JUN 17 2013 /418 PM CDT MON JUN 17 2013/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.
.DAY ONE...TONIGHT
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS. SEVERE WEATHER IS NOT
EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
A BEACH HAZARD STATEMENT IS IN EFFECT FOR THE LAPORTE AND BERRIEN
COUNTY LAKE MICHIGAN LAKESHORE FOR DANGEROUS SWIMMING CONDITIONS
DUE TO HIGH WAVES AND RIP CURRENTS TUESDAY AFTERNOON AND TUESDAY
NIGHT.
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER NORTHERN INDIANA TUESDAY
AFTERNOON. SEVERE WEATHER IS NOT EXPECTED.
THERE IS ANOTHER CHANCE OF THUNDERSTORMS SATURDAY THROUGH SUNDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
INZ004>009-017-018-022>027-032>034-MIZ078>081-OHZ001-002-004-005-015-
016-024-025-182130-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-WHITLEY-
ALLEN IN-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...STURGIS...
THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...
DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...
VAN WERT...DELPHOS...LIMA
518 PM EDT MON JUN 17 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.
.DAY ONE...TONIGHT
THERE IS A CHANCE OF THUNDERSTORMS. SEVERE WEATHER IS NOT
EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A CHANCE OF THUNDERSTORMS ACROSS NORTHERN INDIANA AND
NORTHWEST OHIO TUESDAY AFTERNOON AND TUESDAY EVENING. SEVERE
WEATHER IS NOT EXPECTED.
THERE IS ANOTHER CHANCE OF THUNDERSTORMS SATURDAY THROUGH SUNDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
INZ012>016-020-182130-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITE-
INCLUDING THE CITIES OF...KNOX...NORTH JUDSON...WINAMAC...
FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...MONTICELLO...BROOKSTON
518 PM EDT MON JUN 17 2013 /418 PM CDT MON JUN 17 2013/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA.
.DAY ONE...TONIGHT
THERE IS A CHANCE OF THUNDERSTORMS. SEVERE WEATHER IS NOT
EXPECTED AT THIS TIME.
MINOR FLOODING WILL CONTINUE ALONG PORTIONS OF THE TIPPECANOE
RIVER THROUGH TUESDAY. PLEASE REFERENCE RIVER FLOOD PRODUCTS FOR
ADDITIONAL DETAILS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON AND TUESDAY EVENING.
SEVERE WEATHER IS NOT EXPECTED.
THERE IS ANOTHER CHANCE OF THUNDERSTORMS SATURDAY THROUGH SUNDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
LMZ043-046-182130-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
518 PM EDT MON JUN 17 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.
.DAY ONE...TONIGHT
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS EVENING. SEVERE
WEATHER IS NOT EXPECTED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
A SMALL CRAFT ADVISORY MAY BE NEEDED TUESDAY AFTERNOON AND TUESDAY
NIGHT.
THERE IS A CHANCE OF THUNDERSTORMS SATURDAY THROUGH SUNDAY.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Jun 17, 7:38 PM EST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
838 PM EDT MON JUN 17 2013
INZ004-005-MIZ077>079-180100-
BERRIEN MI-CASS MI-ELKHART IN-ST. JOSEPH MI-ST. JOSEPH IN-
838 PM EDT MON JUN 17 2013
...SCATTERED THUNDERSTORMS OVER SOUTHWEST MICHIGAN MOVING INTO
EXTREME NORTHERN INDIANA...
AT 835 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED THUNDERSTORMS ALONG A LINE EXTENDING FROM CASSOPOLIS TO
NILES...MOVING EAST AT 30 MPH.
WINDS UP TO 40 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING ARE
POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
GRANGER...
SIMONTON LAKE...
EDWARDSBURG...PENN AND DIAMOND LAKE...
WAKELEE...DONNELL LAKE AND EAGLE LAKE...
CALVIN CENTER...ADAMSVILLE AND PARADISE LAKE...
JONES...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER INDOORS UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4196 8551 4165 8589 4174 8643 4204 8605
TIME...MOT...LOC 0036Z 282DEG 25KT 4196 8601 4178 8623
Special weather statement, Jun 17, 8:38 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
938 PM EDT MON JUN 17 2013
MIZ079-080-180200-
BRANCH MI-ST. JOSEPH MI-
938 PM EDT MON JUN 17 2013
...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN ST. JOSEPH AND
WESTERN BRANCH COUNTIES...
AT 931 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES NORTHWEST OF COLON...MOVING
SOUTHEAST AT 35 MPH.
UP TO DIME SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING AND BRIEF DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
COLON...
BRONSON AND UNION CITY...
WASEPI...
LEONIDAS AND FAIRFAX...
SHERWOOD AND FINDLEY...
MATTESON LAKE AND BATAVIA...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4207 8497 4177 8515 4202 8566 4208 8563
4207 8560 4208 8500
TIME...MOT...LOC 0136Z 295DEG 30KT 4206 8550Thunderstorm Wind, Branch
- When
- June 17, 9:04 PM EST to 9:05 PM EST
- Where
- Branch County, 2.14 mi NNW of Matteson
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 41.960, -85.210
Amateur radio operators reported a four inch diameter tree and some small tree limbs down near Sherwood.
Thunderstorm Wind, Branch
- When
- June 17, 9:13 PM EST to 9:14 PM EST
- Where
- Branch County, 2.81 mi S of Hodunk
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 41.980, -85.060
Emergency management officials received several reports of trees down in northern parts of Branch county.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding and Hail in Texas, June 17, 2013$14 million · 4.5 in hail · 11 events
- Hail and Damaging Winds in Massachusetts, June 17, 2013$346,000 · 50 kt wind · 18 events
- Flash Flooding and Heavy Rain in Kentucky, June 17 to 18, 2013$578,000 · 4 events
- Hail in South Dakota, June 17, 2013$355,000 · 2 in hail · 5 events
- Hail and Damaging Winds in Michigan, June 17, 2013$38,000 · 2 in hail · 49 events
- Flash Flooding and Damaging Winds in Georgia, June 17, 2013$195,000 · 50 kt wind · 7 events
- Flash Flood in Missouri, June 17, 2013$200,000 · 1 event
- Flash Flooding in West Virginia, June 17 to 18, 2013$105,000 · 2 events
- Flash Flood in Tennessee, June 17, 2013$100,000 · 1 event
- Hail and Damaging Winds in Pennsylvania, June 17, 2013$45,000 · 1 in hail · 10 events
- Flash Flooding and Flood in Kentucky, June 17, 2013$42,000 · 1 in hail · 9 events
- Damaging Winds in Illinois, June 17, 2013$50,000 · 52 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 455659, 455661.